# SDR AU510001919

- Difficulty date: September 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna A152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Bracket
- Part number: 4320049
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILIZER UPPER PLATE CRACKED IN AREA ADJACENT TO VERTICAL STABILIZER BRACKET ATTACHMENT. CRACK LENGTH 7MM (0.275IN). (AD/SB DESC: SEB 03-6 ) (CASA NR 510001919)
